Vol. 35, No. 1, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Infinitely divisible characteristic functionals on locally convex topological vector spaces

B. L. S. Prakasa Rao

Vol. 35 (1970), No. 1, 221–225
Abstract

S. Johansen has given a characterization of infinitely divisible characteristic functions on the real line analogous to the Bochner’s theorem characterizing the characteristic functions through their nonnegative definiteness. Recently the present author was able to extend this result to infinitely divisible characteristic functionals on a Hilbert space and on locally compact abelian groups. We shall now obtain a similar theorem for infinitely divisible characteristic functionals on locally convex topological vector spaces whose dual spaces are nuclear.

Mathematical Subject Classification
Primary: 46.01
Secondary: 42.00
Milestones
Received: 13 November 1969
Published: 1 October 1970
Authors
B. L. S. Prakasa Rao